# SDR CA020531003

- Difficulty date: April 1, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Brace
- Part number: 2285058310
- Condition: Unsecure
- Location: Lt Eng Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C LEVELED OFF AT FL290. CREW ATTEMPTED TO THROTTLE BACK & NOTICED LT POWER LEVER JAMMED AT 95.1 PERCENT N1.  QRH / INFLT SHUT-DOWN PERFORMED ON LT ENGINE & A/C DIVERTED. ALL ENGINE PARAMETERS INDICATED NORMAL AT ITS PRESENT POWER SETTING PRIOR TO SHUT-DOWN.  UPON ARRIVAL, FOUND STAY BRACE STRUT NOT SECURED & INCURRED LT POWERLEVER JAM.  SPRING CLIP THAT CONTAINS STAY BRACE STRUT & SECURING PIN WERE INSPECTED FOR CONDITION, SECURITY & OP. NO ANOMALIES WERE NOTED.STAY BRACE STRUT CORRECTLY POSED & SECURED, OPAL CHECKS PERFORMED & A/C RT-SRV.  NO REOCCURRENCE REPORTED TO-DATE.
